Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Does high BP cause restless and irritant behavior ?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 411 Questions
.Dear Sir, I am feeling bit restless and developing irritation frequently. I have started having difficulty in remembering small small things.. (like after having food still I feel as if hungry and not having food at all. ).

I checked the BP at home machine . it's around (165-170)H - (100-105)L. Is this high BP and is this causing this above mentioned effect? Do I need to take any medicine?

Thank you
Posted Mon, 30 Apr 2012 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 26 hours later

Thanks for your query.

It is very difficult to attribute your symptoms to any one diagnosis.

Your BP swings are little more than acceptable and it is wise for you to review with our physician for modification of your anti hypertensive regimen. So as to have smooth pressure that are ideally below 135/85mmHg.

With your symptoms, an early senile dementia is also a possibility and you need to have neurologist consultations. You do not need any medications for this, if it is senile.

However you can take Multivitamins and Neurotropins to increase nourishment of your nerves.

High BP is know to cause dementia but not exactly at the ranges recorded by you.

Hope I have answered your query. I will be available for your follow up queries if any.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor